In an era when most foods and drinks are fortified with essential vitamins and minerals, if you’re also taking multivitamins and additional supplements, then it could be possible that you’re putting too many nutrients into your system.
It’s essential to speak with a doctor, nutritionist, or chiropractors in Brookhaven that specializes in living a healthy balanced lifestyle to get a better understanding of vitamin toxicity, also known as hypervitaminosis or vitamin megadoses.
& Symptoms Of Vitamin Toxicity
Jaundice (Yellow Skin)
Itchy Or Peeling Skin
More Vitamins Doesn’t Mean Better Results
Even though it’s essential to eat healthy by making sure to consume foods that are high in vitamins, there is a point in which a person can overdose on their vitamin intake. Too much of anything healthy can become toxic, and this includes taking too many vitamin supplements.
Ask A Professional About Adverse Effects
Whether a friend, stranger, or grocery store attendant suggested trying a particular vitamin to alleviate your symptoms, too much of any supplement can harm you and cause severe damages. Certain herbal concoctions mixed with prescribed drugs may trigger the body into a chronic disease or even a mental disorder. It’s crucial that you read the instructions on the bottle carefully and never take supplements on an empty stomach.
If you take prescription medication, then be careful and do your research or ask an alternative physician, such as a chiropractor or nutritionist, before adding a vitamin that you may not need and experience an unwanted effect.